English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8009291      Online Users : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41249


    Title: Note on the probability density estimation with Haar series
    Other Titles: 探討用Haar級數估計p.d.f.
    Authors: 陳天文;Chen, Tien-wen;Hsu, Ching-hong
    Contributors: 淡江大學數學學系
    Date: 1994-06
    Issue Date: 2010-01-28 07:04:27 (UTC+8)
    Publisher: 淡江大學
    Relation: International Journal of Information and Management Sciences 5(1), pp.121-126
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown161View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback